# SDR AALA961216

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655AA
- Make and model: Boeing 757223
- Aircraft serial: 24613
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Part number: 160N02D3
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - INSPECT RIGHT MLG BUSHING FOR MIGRATION.  INSPECTION PER MRB 757-900.  (M)
